# SDR SWIA200718918

- Difficulty date: November 29, 2007
- Submitted: December 10, 2007
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 10,970 hours, 9,549 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Shorted
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 6436 - MAP LIGHTS INOP.  FIRST OFFICERS MAP LIGHT POPS THE CIRCUIT BREAKER.  SECURED LOOSE HARDWARE ON MAP LIGHT.
